| Model Number |
AU00T0 |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported with a description of intraocular lens( iol) broke in the eye during insertion.Lens was removed and another iol was used.Additional information has been requested.
Event or Problem Description
Additional information has been received and stated that no patient harm.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).